Open Access
Translator Disclaimer
March, 1976 Optimality of Two and Three Factor Designs
K. R. Shah, D. Raghavarao, C. G. Khatri
Ann. Statist. 4(2): 419-422 (March, 1976). DOI: 10.1214/aos/1176343420

Abstract

In a two-factor design, a design which is optimal for one factor is shown to be optimal jointly for both the factors with respect to each of $A$-, $D$-, and $E$-optimalities. As an interesting consequence we have that a linked block design is optimal for the estimation of treatment differences. Similar results are also obtained for a class of three factor designs.

Citation

Download Citation

K. R. Shah. D. Raghavarao. C. G. Khatri. "Optimality of Two and Three Factor Designs." Ann. Statist. 4 (2) 419 - 422, March, 1976. https://doi.org/10.1214/aos/1176343420

Information

Published: March, 1976
First available in Project Euclid: 12 April 2007

zbMATH: 0326.62055
MathSciNet: MR395082
Digital Object Identifier: 10.1214/aos/1176343420

Subjects:
Primary: 62K05

Keywords: $A-$ , $D-$ , and $E$-optimalities , BIB design , LB design , main effects , Optimal designs

Rights: Copyright © 1976 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.4 • No. 2 • March, 1976
Back to Top